# SDR AALA200800615

- Difficulty date: March 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 68,619 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 29B BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LEFT SEAT 29B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
